# SDR AALA2019123099010

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 28,968 hours, 10,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Inflatable Restr
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 1 LEFT AND 1 RIGHT INFLATABLE RESTRAINT SYSTEM FAILED BATTERY TEST.  REPLACED THE BATTERY IAW AMM 25-21-58.
